Share:


Results for sixth order positively homogeneous equations

Abstract

We consider positively homogeneous the sixth order differential equations of the type x (6) = h(t, x), where hpossesses the property that h(t, cx) = ch(t, x) for c ≥ 0. This class includes the linear equations x (6) = p(t)x and piece‐wise linear ones x (6) = k 2 x+ k 1 x . We consider conjugate points and angles associated with extremal solutions and prove some comparison results.


First published online: 14 Oct 2010

Keyword : differential equations of 6‐th order, equations with asymmetric nonlinearities, conjugate points, positive homogeneous equations

How to Cite
Garbuza, T. (2009). Results for sixth order positively homogeneous equations. Mathematical Modelling and Analysis, 14(1), 25-32. https://doi.org/10.3846/1392-6292.2009.14.25-32
Published in Issue
Mar 31, 2009
Abstract Views
234
PDF Downloads
104